MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLFLEX? DUODENAL; STENT,METALLIC,EXPANDABLE,DUODENAL

BOSTON SCIENTIFIC CORPORATION WALLFLEX? DUODENAL; STENT,METALLIC,EXPANDABLE,DUODENAL
Model Number M00565020
Medical Device Problem Codes Activation, Positioning or Separation Problem (2906); Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block e1: initial reporter facility name: (b)(6); reported here as it exceeded the character limit for the designated field.Block h6: imdrf device code a0406 captures the reportable event of stent material deformation.
 
Event or Problem Description
It was reported to boston scientific corporation that a wallflex enteral stent was to be implanted to treat a duodenal obstruction in the duodenum during an intestinal stent placement procedure performed on (b)(6) 2026.During the procedure, burrs were identified at the distal end of the stent, and the surface of the stent was not smooth.Another wallflex enteral stent was used to complete the procedure.There were no patient complications as a result of this event.The patient condition at the conclusion of the procedure was reported to be stable.
 
Additional Manufacturer Narrative
Block b5 and h6 (device code) has been updated with the information received on may 12, 2026.Block e1: initial reporter facility name: (b)(6); reported here as it exceeded the character limit for the designated field.Block h6: imdrf device code a0406 captures the reportable event of stent material deformation.Block h11: investigation results: boston scientific corporation could not confirm the reported event of stent material deformation and stent partially deployed.The device was not returned; therefore, product analysis could not be performed.Without proper evaluation of the device, it is unknown if the reported events were due to the technique used during the procedure, anatomical conditions or related to device malfunction.Device history record review: it was confirmed this device met manufacturing specification prior to distribution and there were no manufacturing deviations which have contributed to the reported event device technical analysis: the device was not returned; therefore, product analysis could not be performed.Risk review: a risk review was completed and confirmed that the event of "stent material deformation" was defined in the risk documentation.This event type has been accounted for during product risk analysis to support acceptable risk benefit for the product.Investigation conclusion: based on a thorough review of the reported complaint, boston scientific has assigned an investigation conclusion code of cause not established.
 
Event or Problem Description
It was reported to boston scientific corporation that a wallflex enteral stent was to be implanted to treat a duodenal obstruction in the duodenum during an endoscopic intestinal stent implantation procedure performed on (b)(6) 2026.During the procedure, burrs were identified at the distal end of the stent, and the surface of the stent was not smooth.Also, additional information received confirmed that the stent was removed in a partially deployed state together with the delivery system.Another wallflex enteral stent was used to complete the procedure.There were no patient complications as a result of this event.The patient condition at the conclusion of the procedure was reported to be stable.

Brand Name
WALLFLEX? DUODENAL
Common Device Name
STENT,METALLIC,EXPANDABLE,DUODENAL
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
christina lam
300 boston scientific way
marlborough, MA 01752
9145716918
MDR Report Key25117983
Report Number3005099803-2026-01676
Device Sequence Number10346993
Product Code MUM
UDI-Device Identifier08714729456490
UDI-Public(01)08714729456490(17)270613(10)36748857
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K201159
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00565020
Device Catalogue NumberM00565020
Device Lot Number0036748857
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2026
Supplement Date Received by Manufacturer05/12/2026
Initial Report FDA Received Date05/07/2026
Supplement Report FDA Received Date06/05/2026
Date Device Manufactured06/13/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age63 YR
Patient SexMale
Patient Weight62 KG